# SDR AALA202108139273

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 55,125 hours, 35,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2559
- Condition: No Test
- Location: Emergency Lights
- Part time: 55,125 hours, 35,014 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT FAILED TEST.  REPLACED POWER SUPPLY PER AMM 33-51-38.
